# SDR AALA201910039049

- Difficulty date: September 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 19,379 hours, 7,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR SUPPORT CRACKED AT BS 540 AND RBL 2.  REPLACED FLOOR SUPPORT IAW 51-00-05-1.
